# SDR UALA2013021400879

- Difficulty date: February 13, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,031 hours, 6,764 cycles
- Engine: Pwa PW4056
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Part number: 314T40807
- Part serial: 001050
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO NR 4 NOSE COWL.  PUNCTURE AT 5:00 POSITION, APPROX 4 INCHES LENGTH FORE TO AFT, 2 INCHES IN WIDTH, APPROX 1.25 INCHES DEEP.   REPLACED NR 4 NOSE COWL.
